# SDR CALA0400583

- Difficulty date: July 21, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 14,958 hours, 5,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3204401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN UNDER RT AIRPHONE ANTENNA CORRODED AT STA 1440, S29R.  A SKIN REPAIR WAS INSTALLED IAW SRM 53-00-01, FIGURE 204.
